I had lots of horrible side effects because I think I tried to wean to fast. Now back to 15 mg as per doctor's advice and having more anxiety, headaches and I am shaky, Been back on the 15 for 4 days. Will this get better?
Hi, hgolp! Yes, it will get better. How fast did you wean down from the 20mg and when did you take the last 10mg dose? You could be feeling some symptoms of discontinuation syndrome or side effects from increasing your dose OR a combination of both. How long were you on Lexapro originally?
Sorry for all the questions but any which way the problems you're having right now will resolve. Follow your doctor's opinion of whether you should be stopping your Lexapro at all and, if so, strictly follow the dosage reduction she/he recommends.
Best regards, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Aug 2012 • 5 answers
Updated 5 Nov 2013 • 1 answer
Updated 22 Jun 2018 • 3 answers
Updated 18 Apr 2018 • 2 answers
Updated 9 Jul 2018 • 4 answers